U.S. doctors online nowAsk doctors free
A 16-year-old female asked:

I overdosed vitamin e should i seek medial help or the symptoms will go away since i've stopped taking it?

1 doctor answer1 doctor weighed in
Dr. Randy Baker
Holistic Medicine 41 years experience
More info please: Exactly how did you overdose on vit. E? Taking a large amount at once generally causes little harm except diarrhea & cramps for a few hours, as the body can't absorb much at once. Taking 1500 iu or more for weeks can be harmful by thinning the blood too much, but stopping it and taking vit. K will take care of that. See http://www.Whfoods.Com/genpage.Php?Tname=nutrient&dbid=111 and comment.
Dr. Randy Baker
Dr. Randy Baker commented
Holistic Medicine 41 years experience
Provided original answer
My main concern is why you "overdosed" and whether you took too much intentionally in an attempt to harm yourself. If this is the case, while taking too much E will cause no lasting harm, PLEASE seek help for the problems that led you to try to hurt yourself!
Jun 4, 2013
Last updated Jun 4, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.